×

zbMATH — the first resource for mathematics

Markov maps associated with Fuchsian groups. (English) Zbl 0439.30033

MSC:
30F35 Fuchsian groups and automorphic functions (aspects of compact Riemann surfaces and uniformization)
28D05 Measure-preserving transformations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. Adler, Continued fractions and Bernoulli Trials,Ergodic Theory Lecture Notes, J. Moser, F. Phillips, S. Varadhan, Courant Institute, N.Y.U., 1975.
[2] E. Artin, Ein mechanisches System mit quasiergodischen Bahnen,Collected Papers, Addison Wesley, 1965, p. 499–501.
[3] L. Bers, Uniformization, moduli and Kleinian groups,Bull. London Math. Soc.,4 (1972), 257–300. · Zbl 0257.32012
[4] —-, On Hilbert’s 22nd problem,Proc. Symp. Pure Math.,28 (1976), 559–609.
[5] R. Bowen, Anosov foliations are hyperfinite,Ann. Math.,106 (1977), 549–565. · Zbl 0374.58008
[6] —, Invariant measures for Markov maps of the interval,Comm. Math. Phys. (1979). · Zbl 0421.28016
[7] —, Hausdorff dimension of quasi-circles,Publ. Math. I.H.E.S.,50 (1979). · Zbl 0439.30032
[8] L. R. Ford,Automorphic Functions, New York, McGraw-Hill, 1929 (1st edition). · JFM 55.0810.04
[9] G. A. Hedlund, A metrically transitive group defined by the modular group,Amer. J. Math.,57 (1935), 668–678. · JFM 61.1108.04
[10] —-, On the metrical transitivity of the geodesics on closed surfaces of constant negative curvature,Ann. Math.,35 (1934), 787–808. · Zbl 0010.22107
[11] T. Kuusalo, Boundary mappings of geometric isomorphisms of Fuchsian groups,Ann. Acad. Sci. Fennicae, Ser A. Math.,545, 1973, 1–7. · Zbl 0272.30023
[12] B. Maskit, On Poincaré’s theorem for fundamental polygons,Adv. Math.,7 (1971), 219–230. · Zbl 0223.30008
[13] G. D. Mostow,Strong rigidity of locally symmetric spaces, Princeton Univ. Press, 1973, p. 178. · Zbl 0265.53039
[14] J. Nielsen, Untersuchungen zur Topologie der geschlossenen zweiseitige Flächen,Acta Math.,50 (1927), 189–358. · JFM 53.0545.12
[15] Hardy andWright,An Introduction to the Theory of Numbers, Oxford University Press. · JFM 55.0093.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.